| Model Number |
IPN030771 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: the nurse observed some blood under the dressing.The leak came from the luer hub (male tip) that was broken on the distal port of the central catheter (female tip).Clinical consequences: the cvc was removed.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description